Volume 41, Issue 2

 

ارسال های اخیر

  • On the non-split extension $2^{2n}{^{cdot}}Sp(2n,2)$ 

    Basheer, A. B. M.؛ Moori, J. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this paper we give some general results on the non-splitextension group $overline{G}_{n} = 2^{2n}{^{cdot}}Sp(2n,2), ngeq2.$ We then focus on the group $overline{G}_{4} =2^{8}{^{cdot}}Sp(8,2).$ We ...

  • Generalized Drazin inverse of certain block matrices in Banach algebras 

    Kolundžija, M. Z.؛ Mosić, D.؛ Djordjević, D. S. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    Several representations of the generalized Drazin inverse of an anti-triangular block matrix in Banach algebra are given in terms of the generalized Banachiewicz--Schur form.

  • Erratum: Applications of epi-retractable and co-epi-retractable modules 

    Mostafanasab, H. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this errata, we reconsider and modify two propositions and their corollaries which were written on epi-retractable and co-epi-retractable modules.

  • Application of measures of noncompactness to infinite system of linear equations in sequence spaces 

    Alotaibi, A.؛ Mursaleen, M.؛ Mohiuddine, S. A. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    G. Darbo [Rend. Sem. Math. Univ. Padova, 24 (1955) 84--92] used the measure of noncompactness to investigate operators whose properties can be characterized as being intermediate between those of contraction and compact ...

  • Explicit multiple singular periodic solutions and singular soliton solutions to KdV equation 

    Huang, Y. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    Based on some stationary periodic solutions and stationary soliton solutions, one studies the general solution for the relative lax system, and a number of exact solutions to the Korteweg-de Vries (KdV) equation are first ...

  • On constant products of elements in skew polynomial rings 

    Chen, W. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    Let $R$ be a reversible ring which is $alpha$-compatible for an endomorphism $alpha$ of $R$ and $f(X)=a_0+a_1X+cdots+a_nX^n$ be a nonzero skew polynomial in $R[X;alpha]$. It is proved that if there exists a nonzero skew ...

  • On difference sequence spaces defined by Orlicz functions without convexity 

    Dutta, H.؛ Kočinac, L. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this paper, we first define spaces of single difference sequences defined by a sequence of Orlicz functions without convexity and investigate their properties. Then we extend this idea to spaces of double sequences ...

  • Conformal mappings preserving the Einstein tensor of Weyl manifolds 

    Gürlek, M.؛ Çivi, G. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this paper, we obtain a necessary and sufficient condition for a conformal mapping between two Weyl manifolds to preserve Einstein tensor. Then we prove that some basic curvature tensors of $W_n$ are preserved by such ...

  • The Artinian property of certain graded generalized local chohomology modules 

    Gu, Y.؛ Chu, L. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    Let $R=oplus_{nin Bbb N_0}R_n$ be a Noetherian homogeneous ring with local base ring $(R_0,frak{m}_0)$, $M$ and $N$ two finitely generated graded $R$-modules. Let $t$ be the least integer such that

  • Random coincidence point results for weakly increasing functions in partially ordered metric spaces 

    Khan, A. R.؛ Hussain, N.؛ Yasmin, N.؛ Shafqat, N. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    The aim of this paper is to establish random coincidence point results for weakly increasing random operators in the setting of ordered metric spaces by using generalized altering distance functions. Our results present ...

  • On certain subclasses of univalent $p$-harmonic mappings 

    Qiao, J.؛ Chen, J.؛ Shi, M. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    Inthis paper, the main aim is to introduce the class $mathcal{U}_p(lambda,alpha,beta,k_0)$ of $p$-harmonic mappings togetherwith its subclasses $mathcal{U}_p(lambda,alpha,beta,k_0)capmathcal {T}_p$ ...

  • The distributional Henstock-Kurzweil integral and measure differential equations 

    Zhou, H.؛ Ye, G.؛ Liu, W.؛ Wang, O. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In the present paper, measure differential equations involving the distributional Henstock-Kurzweil integral are investigated. Theorems on the existence and structure of the set of solutions are established by using ...

  • On spectral radius of strongly connected digraphs 

    Li, J.؛ Zhou, B. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    It is known that the directed cycle of order $n$ uniquely achieves the minimum spectral radius among all strongly connected digraphs of order $nge 3$. In this paper, among others, we determine the digraphs which achieve ...

  • Linear Weingarten hypersurfaces in a unit sphere 

    Chao, X. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this paper, by modifying Cheng-Yau$'$s technique to complete hypersurfaces in $S^{n+1}(1)$, we prove a rigidity theorem under the hypothesis of the mean curvature and the normalized scalar curvature being linearly related ...

  • Uncountably many bounded positive solutions for a second order nonlinear neutral delay partial difference equation 

    Liu, Z.؛ Wu, Z.؛ Ume, J. S.؛ Kang, S. M. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this paper we consider the second order nonlinear neutral delay partial difference equation $Delta_nDelta_mbig(x_{m,n}+a_{m,n}x_{m-k,n-l}big)+ fbig(m,n,x_{m-tau,n-sigma}big)=b_{m,n}, mgeq m_{0},,

  • Almost power-Hermitian rings 

    Ashrafi, N.؛ Sheibani, M.؛ Dehghany, H. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this paper we define a new type of rings "almost powerhermitian rings" (a generalization of almost hermitian rings) and establish several sufficient conditions over a ring R such that, every regular

  • Sinc-Galerkin method for solving a class of nonlinear two-point boundary value problems 

    Rashidinia, J.؛ Nabati, M.؛ Ahanj, S. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this article, we develop the Sinc-Galerkin method based on double exponential transformation for solving a class of weakly singular nonlinear two-point boundary value problems with nonhomogeneous boundary conditions. ...

  • Bulletin of the Iranian Mathematical Society 

    پدیدآور نامشخص (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)

  • On convolution properties for some classes of meromorphic functions associated with linear operator 

    Mostafa, A. O.؛ Aouf, M. K. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this paper, we defined two classes $S_{p}^{ast }(n,lambda ,A,B)$ and $ K_{p}(n,lambda ,A,B)$ of meromorphic $p-$valent functions associated with a new linear operator. We obtained convolution properties for ...

  • Stochastic differential inclusions of semimonotone type in Hilbert spaces 

    Abedi, H. (Springer and the Iranian Mathematical Society (IMS), 2015-04-01)
    In this paper, we study the existence of generalized solutions for the infinite dimensional nonlinear stochastic differential inclusions $dx(t) in F(t,x(t))dt +G(t,x(t))dW_t$ in which the multifunction $F$ is semimonotone ...

View more